# SDR ICRR20179150001

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Filed by: International Component Repair LLC, repair station ICRR255X
- Make and model: Cndair CL6002B19
- Aircraft serial: 602XJ
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Part number: 601370165
- Part serial: RJFLG0706131
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINK ASSEMBLY HAD AN ABNORMAL INDICATION WAS DISCOVERED DURING ULTRASONIC TEST NDT 71-23-104 PART 4.
